# SDR SWAA2025102214153

- Difficulty date: September 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 34 INCH FROM FRONT EDGE AT RT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB IAW SRM 55-10-09-2R-5, REPAIR 5, FIG 204, DETAIL A.
